×

Found 31 Documents (Results 1–31)

100
MathJax

Approximation theory and analytic number theory. (English) Zbl 0951.41007

Srinivasa Rao, K. (ed.) et al., Special functions and differential equations. Proceedings of a workshop, WSSF ’97, Madras, India, January 13-24, 1997. New Delhi: Allied Publishers Private Limited. 336-355 (1998).
PDF BibTeX XML Cite

Asymptotics of Hermite-Padé polynomials. (English) Zbl 0806.41001

Gonchar, A. A. (ed.) et al., Progress in approximation theory. An international perspective. Proceedings of the international conference on approximation theory, Tampa, South Florida, USA, March 19-22, 1990. New York: Springer-Verlag. Springer Ser. Comput. Math. 19, 127-167 (1992).
MSC:  41-02 41A28 30E10
PDF BibTeX XML Cite

Rational approximations and orthogonality. Transl. from the Russ. by Ralph P. Boas. Transl. ed. by S. Gelfand. (English) Zbl 0733.41001

Translations of Mathematical Monographs, 92. Providence, RI: American Mathematical Society (AMS). viii, 221 p. $ 90.00/hbk (1991).
PDF BibTeX XML Cite

Rational approximations and orthogonality. (Рационалъные аппроксимации и ортогоналъностъ.) (English) Zbl 0718.41002

Moskva: Nauka. 256 p. R. 3.20 (1988).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification

Software